# SDR AWXA9700702

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LT EMERGENCY LIGHT BATTERY DISCHARGED.  REMOVED AND REPLACED LT FWD EMERGENCY LIGHT BATTERY PER AMM 33-51-38, PGS 410-417, OPS CHK GOOD.
